Looking for the Bernoulli shift
Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 5, p. 561-590
@article{AIHPC_1993__10_5_561_0,
     author = {S\'er\'e, \'Eric},
     title = {Looking for the Bernoulli shift},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {10},
     number = {5},
     year = {1993},
     pages = {561-590},
     zbl = {0803.58013},
     mrnumber = {1249107},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1993__10_5_561_0}
}
Séré, Éric. Looking for the Bernoulli shift. Annales de l'I.H.P. Analyse non linéaire, Volume 10 (1993) no. 5, pp. 561-590. http://www.numdam.org/item/AIHPC_1993__10_5_561_0/

[B] U. Bessi, A Variational Proof of a Sitnikov-Like Theorem, preprint, Scuola Normale Superiore. | MR 1220837

[C-L] K.C. Chang and J.Q. Liu, A Remark on the Homoclinic Orbits for Hamiltonian Systems, research report of Peking University.

[CZ-E-S] V. Coti-Zelati, I. Ekeland and E. Séré, A Variational Approach to Homoclinic Orbits in Hamiltonian Systems, Mathematische Annalen, Vol. 288, 1990, pp. 133-160. | MR 1070929 | Zbl 0731.34050

[CZ-R]1 V. Coti-Zelati and P. Rabinowitz, Homoclinic Orbits for Second Order Hamiltonian Systems Possessing Superquadratic Potentials, preprint, Sissa. | MR 1119200

[CZ-R]2 V. Coti-Zelati and P. Rabinowitz, Homoclinic Type Solutions for a Semilinear Elliptic PDE on Rn, preprint, Sissa.

[E] I. Ekeland, Convexity Methods in Hamiltonian Systems, Springer Verlag, 1989. | Zbl 0707.70003

[H-W] H. Hofer and K. Wysocki, First Order Elliptic Systems and the Existence of Homoclinic Orbits in Hamiltonian Systems, Math. Annalen, Vol. 288, 1990, pp. 483-503. | MR 1079873 | Zbl 0702.34039

[LI]1 Y.Y. Li, On - Δu = k (x) u5 in R3, preprint, Rutgers University.

[LI]2 Y.Y. Li, On Prescribing Scalar Curvature Problem on S3 and S4, preprint, Rutgers University. | MR 1149639

[LS] P.L. Lions, The Concentration-Compactness Principle in the Calculus of Variations, Revista Iberoamericana, Vol. 1, 1985, pp. 145-201. | MR 834360 | Zbl 0704.49005

[M] J. Moser, Stable and Random Motions in Dynamical Systems, Princeton University Press, Princeton, 1973. | MR 442980 | Zbl 0271.70009

[O] Séminaire d'Orsay, Travaux de Thurston sur les surfaces, Astérisque, Vol. 66-67, Société Mathématique de France. | Numdam | Zbl 0406.00016 | Zbl 0731.57001

[S] E. Séré, Existence of Infinitely Many Homoclinic Orbits in Hamiltonian Systems, Math. Zeitschrift, Vol. 209, 1992, p. 27-42. | MR 1143210 | Zbl 0725.58017

[T] K. Tanaka, Homoclinic Orbits in a First Order Superquadratic Hamiltonian System: Convergence of Subharmonics, preprint, Nagoya University. | MR 1137618 | Zbl 0787.34041

[W] S. Wiggins, Global Bifurcations and Chaos, Applied Mathematical Sciences, Vol. 73, Springer-Verlag. | MR 956468 | Zbl 0661.58001